Joshua Howie
Joshua Howie
Department of Mathematics, University of California, Davis
Verified email at ucdavis.edu - Homepage
TitleCited byYear
A characterisation of alternating knot exteriors
J Howie
Geometry & Topology 21 (4), 2353-2371, 2017
222017
Surface-alternating knots and links
JA Howie
PhD thesis, University of Melbourne, 2015
82015
Geometry of alternating links on surfaces
JA Howie, JS Purcell
arXiv preprint arXiv:1712.01373, 2017
62017
Boundary slopes of some non-Montesinos knots
J Howie
arXiv preprint arXiv:1401.2726, 2014
12014
The system can't perform the operation now. Try again later.
Articles 1–4